# SDR ASAA0480501

- Difficulty date: September 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Aircraft time: 36,425 hours, 19,188 cycles
- Engine: Pwa JT8D219
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 49374711
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLAT TRACK NR 3 AFT IB RUB BLOCK FAILS CLEARANCE CHECK AND WORN.  REWORKED RUB BLOCK IAW EA 2780-01020.
